# SDR DALA2023101108349

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0007525) LEFT FUSELAGE FRAME STA 907 IS CRACKED BETWEEN STR 8 & STR 9 AT THE I/B FASTENER FOR AC RAIL BRACKET. REPAIRED LH FRAME AT AC RAIL BRACKET IAW DELTA TASK CARD 2526-01236-03A.
